A coupled chemotaxis-fluid model: Global existence


Journal Article

We consider a model arising from biology, consisting of chemotaxis equations coupled to viscous incompressible fluid equations through transport and external forcing. Global existence of solutions to the Cauchy problem is investigated under certain conditions. Precisely, for the chemotaxis-Navier- Stokes system in two space dimensions, we obtain global existence for large data. In three space dimensions, we prove global existence of weak solutions for the chemotaxis-Stokes system with nonlinear diffusion for the cell density.© 2011 Elsevier Masson SAS. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Liu, JG; Lorz, A

Published Date

  • January 1, 2011

Published In

Volume / Issue

  • 28 / 5

Start / End Page

  • 643 - 652

International Standard Serial Number (ISSN)

  • 0294-1449

Digital Object Identifier (DOI)

  • 10.1016/j.anihpc.2011.04.005

Citation Source

  • Scopus